English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/48787

Title: Calabi–Yau threefolds with small Hodge numbers associated with a one-parameter family of polynomials
Author(s): García Escudero, Juan José
Issue date: 2018
Publisher version: http://dx.doi.org/10.1016/j.jpaa.2018.05.022
Citation: Journal of Pure and Applied Algebra, 223(3), p. 1198-1209 (2018); doi:10.1016/j.jpaa.2018.05.022
Format extent: p. 1198-1209
URI: http://hdl.handle.net/10651/48787
ISSN: 0022-4049
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias